# SDR USAA2013050100011

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 74,400 hours, 33,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON FLOOR PANEL 222CF BETWEEN FR12 TO FR16, -Y765.  REPLACED FLOOR PANEL 222CF IAW IRM 9701 REV G &  EA 204972.
